# SDR ASAA2020031932472

- Difficulty date: March 18, 2020
- Submitted: March 19, 2020
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 49,044 hours, 14,590 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

L SIDE WINDOW OVERHEAT ILLUMINATED IN FLIGHT. GROUNDED - YES. REF B737-800 AMM 30-41-00-710-801 AND B737-800 FIM 30-41 TASK 814 ACCOMPLISHED. NO FAULTS NOTED. A/C OK FOR SERVICE.
